MAUDE Adverse Event Report: AMSINO MEDICAL KUNSHAN CO. LTD. MEDICHOICE; MEDICHOICE SUCTION CATHETER 14FR STERILE

AMSINO MEDICAL KUNSHAN CO. LTD. MEDICHOICE; MEDICHOICE SUCTION CATHETER 14FR STERILE
Model Number 0RSC14
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 06/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient number 1: per customer, the endotracheal tube suction catheter gets stuck in the endotracheal tube.The catheter is sticky.The complaint site indicates they were unable to ventilate patient during aortic dissection procedure resulting in patient oxygen desaturation.The patient had a cardiac arrest requiring cpr.
 
Additional Manufacturer Narrative
Based on the results of the investigation on the dhr records, no abnormalities were observed for the confirmed lot number 1901ak60a.The retained samples were reviewed and the inspection results confirmed that there were no abnormalities, the tubing surface was smooth and the tubing was soft and similar with other product lots.Samples were returned for the affected lot number 1901ak60a and inspection completed, no abnormities were found.A further in depth root cause analysis was completed and no risk point or abnormalities were found in the investigation of the manufacturing process.In addition, the reported incident has been entered in our tracking and trending program in order to continuously monitor for emerging trends in the marketplace.At this time no corrective action is required.

Brand Name
MEDICHOICE
Common Device Name
MEDICHOICE SUCTION CATHETER 14FR STERILE
Manufacturer (Section D)
AMSINO MEDICAL KUNSHAN CO. LTD.
582 shipu lidu road
qiandeng town
kunshan city, jiangsu CN 21 5345
CH  CN 215345
Manufacturer (Section G)
AMSINO MEDICAL (KUNSHAN) CO. LTD
582 shipu lidu road
qiandeng town
kunshan city, jiangsu CN 21 5345
CH   CN 215345
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
MDR Report Key14892638
Report Number3003753847-2022-00001
Device Sequence Number12332944
Product Code BSY
UDI-Device Identifier10885632100246
UDI-Public10885632100246
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2022
Report Date (Section F) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0RSC14
Device Catalogue Number13140RSC14
Device Lot Number1901AK60A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/07/2022
Event Location Hospital
Date Report to Manufacturer07/07/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by Manufacturer11/29/2022
Initial Report FDA Received Date07/01/2022
Supplement Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexFemale
Date Report Sent to FDA07/05/2022